Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 1, NWS Cleveland, OH

January 19, 2023Hancock County, Seneca County, Wyandot County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jan 19, 2023, 4:21 PM EST for Hancock County, Seneca County, Wyandot County, Ohio. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 19, 2023, 4:21 PM EST (21:21 UTC)
Expired
Jan 19, 2023, 4:44 PM EST
In force
23 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, OH, Seneca County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 156 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 19, 1:54 PM ESTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2023-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2023-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
393 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

393 
WUUS51 KCLE 192121
SVRCLE
OHC063-147-175-192200-
/O.NEW.KCLE.SV.W.0001.230119T2121Z-230119T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
421 PM EST Thu Jan 19 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southwestern Seneca County in northwestern Ohio...
  Northwestern Wyandot County in northwestern Ohio...
  Southern Hancock County in northwestern Ohio...

* Until 500 PM EST.

* At 421 PM EST, a severe thunderstorm was located over Ada, moving
  northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Bluffton, Forest, Arlington, Vanlue, New Riegel, Carey, Mount
  Blanchard, Wharton, Jenera, Mount Cory and Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4092 8388 4107 8336 4099 8314 4081 8350
      4082 8351 4082 8388
TIME...MOT...LOC 2121Z 235DEG 32KT 4078 8377 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Garuckas
2 follow-up statements
472 
WWUS51 KCLE 192135
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
435 PM EST Thu Jan 19 2023

OHC063-147-175-192200-
/O.CON.KCLE.SV.W.0001.000000T0000Z-230119T2200Z/
Seneca OH-Wyandot OH-Hancock OH-
435 PM EST Thu Jan 19 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR SOUTHWESTERN SENECA...NORTHWESTERN WYANDOT AND SOUTHERN HANCOCK
COUNTIES...

At 435 PM EST, a severe thunderstorm was located over Arlington, or
10 miles south of Findlay, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Arlington, Vanlue, New Riegel, Carey, Mount Blanchard, Jenera and
Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4093 8381 4107 8336 4103 8324 4082 8357
      4082 8381
TIME...MOT...LOC 2135Z 223DEG 36KT 4090 8363 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Garuckas
352 
WWUS51 KCLE 192144
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
444 PM EST Thu Jan 19 2023

OHC063-147-175-192154-
/O.CAN.KCLE.SV.W.0001.000000T0000Z-230119T2200Z/
Seneca OH-Wyandot OH-Hancock OH-
444 PM EST Thu Jan 19 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SENECA...
NORTHWESTERN WYANDOT AND SOUTHERN HANCOCK COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM EST for
northwestern Ohio.

LAT...LON 4093 8381 4107 8336 4103 8324 4082 8357
      4082 8381
TIME...MOT...LOC 2139Z 235DEG 32KT 4095 8354 

$$

Garuckas

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 19, 1:31 PM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Jan 19, 1:31 PM EST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
131 PM EST Thu Jan 19 2023

.SYNOPSIS...
Low pressure over the middle Mississippi River Valley will extend a
warm front across the area this morning, followed by a cold front
this evening, before the system passes north of Lake Erie overnight.
A residual surface trough will linger across the region for Friday.
High pressure will build in from the northwest for Saturday. A low
pressure system will move through the Ohio Valley late Sunday
morning through Monday morning before high pressure returns
again.

&&

.NEAR TERM /THROUGH FRIDAY/...
Clearing has expanded across much of the area except far NW Ohio
and soon NW Pennsylvania. Temperatures are making a jump into
the low to mid 50s with breezy winds developing as the leading
trough has reached Lake Erie. We have observed dewpoints mixing
out some with the breezy southwest winds in the warm sector.
This may limit the degree of thunderstorms vs. showers but
overall expecting the strong forcing to be sufficient to
overcome what may be a limiting surface environment. We will be
watching for possible moisture pooling along the occluded front.
Showers and a few thunderstorms have developed along the front
in southern Indiana. We will be monitoring convective trends
over the next several hours. If a linear band of showers
develops, damaging wind gusts may be possible even in the
absence of thunder.

Greatest area of concern remains across the southern counties
where an Enhanced Risk is in place today, mainly from west
central Ohio to around the Mansfield area. This area is forecast
to see 200-300 J/kg of ML CAPE and aligns with the core of
stronger winds associated with the low level jet. Winds near 5K
feet are forecast to be around 50 knots as thunderstorms that
originate in eastern Indiana arrive during the late afternoon.
We are watching for storms to potentially reach our forecast
area around 4 PM with peak window for severe thunderstorms only
extending through about 8 PM. Instability may be a limiting
factor as you move north towards Lake Erie with less confidence
in storm strength and duration of surface based convection. The
early January sunset will also mean we should start to see the
boundary layer stabilize rather quickly. Forcing will be quite
strong this afternoon as a negatively tilted upper trough lifts
into western Ohio with a well pronounced dry-slot wrapping in
behind the front. Damaging winds are expected to be the primary
concern today although can not rule out a brief tornado spin
up, especially if breaks develop in the line across the south.
People are encouraged to review severe weather safety plans this
afternoon and stay tuned for possible watches and warnings
later today.

Previous Discussion...
A warm front across southern Indiana into Southwest Ohio is
moving northeast toward the forecast area this morning. Ahead of
the front, widespread rain showers have been present for the
last several hours and will continue through daybreak. Rain and
clouds should clear out of the region late this morning into
early afternoon as the warm front crosses the area and its
parent low moves northeast toward the lower Great Lakes region.
The warm sector of this low will be quite impressive for mid-
January with temperatures in the mid 50s and dew points in at
least the mid 40s. Strong forcing is expected across the area
this afternoon with the occluding low passing to the northwest
that will extend a cold front across the area, along with a 70
kt 500 mb jet that will move through the region. This forcing
along with a juiced up atmosphere with the abnormally warm
conditions this afternoon should allow for showers and some
thunderstorms to develop near the Indiana/Ohio border this
afternoon, around 4 PM or so, and move east into the forecast
area. The best timing for convection with any bite will be about
5 to 9 PM, as at some point in the evening, there will be
substantial cooling where these showers and storms will hit a
more stable environment and start diminishing. As for severe
hazards within the window, this time of year, it doesn't take
much to be concerned. Any convective development should be
strong enough to tap into the jet across the region and mix down
stronger winds to the surface, so damaging wind gusts is the
primary concern. There is some decent wind shear across the
region and the threat of a tornado is non-zero, especially if
there is a discrete storm mode to start. Given the severe
potential, SPC has highlighted much of the forecast area in a
marginal or slight risk for severe weather.

The cold front should be completely through the forecast area
just after midnight and the occluding low pressure system will
pass to the northwest overnight. With temperatures cooling to
below freezing, expecting a quick changeover to snow across the
region late tonight and with some potential lake enhancement,
there could be some light snow accumulations across far NE OH/NW
PA. For Friday, the region will continue to experience cold air
advection and temperatures should remain stable in the 30s.
Meanwhile, a wave of energy aloft along with some lake
enhancement all across the region should allow for snow showers
on Friday for all areas. There is more dependence on Lake
Michigan, upslope, and the upper trough for snow in areas
southwest, but for NE OH and NW PA could be an opportunity for
an inch of snow when it is all said and done.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Upper-level trough will linger across the eastern US through Friday
night before an upper-level ridge and surface high begin to build
across the region Saturday. Expect lake enhanced snow showers to
persist through Friday night and into Saturday afternoon before
diminishing by Saturday evening as drier air filters in. Moisture
becomes much less favorable Friday night into Saturday, so do not
anticipate more than an additional inch or two of snow accumulation
across the primary snowbelt region of NE OH/NW PA. Expect a brief
lull in precipitation Saturday afternoon into Saturday night before
a deepening upper-level trough approaches from the west Sunday
morning as a surface low moves northeast across the the lower Ohio
Valley. Precip will overspread the area throughout the day Sunday,
although there remains uncertainty in the dominant precip type.
Opted for a rain/snow mix during the day Sunday with a transition to
snow Sunday night as temps cool to near or below freezing. Most
locations will have a shot at accumulating snowfall.

Anticipate cooler temperatures during the short term period with
highs in the low to mid 30s and low generally in the upper 20s.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
The aforementioned trough/low will likely phase into a coastal low
somewhere along the Northeast/Mid-Atlantic coastline Monday and the
CWA will once again be in a setup with cold air advection,
persistent upper-level troughing, and wraparound moisture that will
result in scattered lake-enhanced snow showers through Monday. High
pressure should return Monday night, before the next disturbance
ushers the next chance of precip into the CWA as early as Tuesday
night. Don't expect any significant warming or cooling of temps
early next week and highs should remain in the 30s with lows in the
upper 20s.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
Skies have cleared across much of the area early this afternoon
with the exception being far NW Ohio and NE Ohio/NW
Pennsylvania. Clearing should reach YNG but may not reach ERI
in the east and only a short window of clearing at TOL. Later
this afternoon we are awaiting the arrival of an occluded front
that will sweep in from Indiana. This front is expected to
contain a line of showers with potentially scattered
thunderstorms. In addition, brief heavy rainfall and strong wind
gusts are possible. If thunderstorms develop, winds may gust in
excess of 50 knots at FDY, MFD, and CAK. If thunderstorms do not
develop, showers alone could bring down winds gusting to 35-40
knots anyways at those terminals and sites farther north. We
expect conditions to deteriorate as the front arrives with IFR
likely. IFR ceilings are likely to persist at most locations
overnight as surface low pressure reaches the eastern Great
Lakes and wrap around moisture remains. Scattered showers may
linger behind the front, mainly across the north and east.

Breezy southwest winds with gusts to 25 knots are possible at
most terminals this afternoon ahead of the cold front. Gusty
west southwest are also expected behind the front and may reach
as high as 25-35 knots for a period of time tonight.

As the airmass cools, can not rule out the chance for rain to
mix with or change over to snow at ERI towards dawn and into
Friday AM. Timing will need to be refined on the change over.

Outlook...Snow showers will allow for periods of non-VFR
through Friday night or Saturday morning, especially in
northeast OH and northwest PA. Non-VFR possible with
precipitation Sunday into Monday.

&&

.MARINE...
Unsettled weather is expected through Friday as low pressure slides
into the central Great Lakes. Currently have east winds 15 to 25
knots in the western basin which will persist through this morning.
Meanwhile, in the eastern basin, downsloping from the higher terrain
of NW PA will result in enhanced southerly winds in the nearshore
zone from Conneaut, OH to Ripley NY later this morning into this
afternoon, resulting in the issuance of a Small Craft Advisory.
Although winds become southwesterly and decrease for a period this
afternoon in this evening, the passage of a cold front will allow
southwest winds to increase to 15 to 30 knots tonight and continue
through Friday afternoon or evening. Therefore, the Small Craft
Advisory in the western basin has been extended and a Small Craft
Advisory has been hoisted for the easternmost nearshore zone in the
CWA with the understanding that a period of lower winds and waves
are anticipated this afternoon into this evening. Another Small
Craft Advisory will fill the gap between the earlier headlines
starting this evening. A Low Water Advisory may be needed in the
western basin for Friday as offshore flow deepens.

Winds become northwest and relax to 10 to 15 knots Friday night into
Saturday before shifting to the southwest Saturday afternoon. Expect
somewhat variable wind direction on Sunday as low pressure moves
northeast across the Ohio Valley.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 5 PM EST Friday for LEZ142-143.
     Small Craft Advisory from 10 PM this evening to 5 PM EST
     Friday for LEZ144-145.
     Small Craft Advisory from 10 PM this evening to 10 PM EST
     Friday for LEZ146>148.
     Small Craft Advisory until 10 PM EST Friday for LEZ149.

&&

SYNOPSIS...Sefcovic
NEAR TERM...KEC/Sefcovic
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...KEC
MARINE...Maines
Hazardous weather outlook, Jan 19, 2:07 PM EST, 2 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
207 PM EST Thu Jan 19 2023

OHZ003-007-009>014-020>023-031>033-038-089-201915-
Lucas-Ottawa-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Medina-Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-
Ashtabula Lakeshore-
207 PM EST Thu Jan 19 2023

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

There is a risk for severe thunderstorms across the area this
afternoon and evening. The best timing is from 5 to 9 PM. The main
hazard will be damaging wind gusts. A tornado is also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006-008-017>019-027>030-036-037-047-201915-
Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-Richland-Ashland-
Marion-Morrow-Knox-
207 PM EST Thu Jan 19 2023

...SEVERE THUNDERSTORM WATCH 26 IN EFFECT UNTIL 7 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001>003-201915-
Northern Erie-Southern Erie-Crawford-
207 PM EST Thu Jan 19 2023

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a risk for severe thunderstorms across the area this
afternoon and evening. The best timing is from 5 to 9 PM. The main
hazard will be damaging wind gusts. A tornado is also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Snow will persist across portions of Northwest Pennsylvania on
Friday into Friday night. New snowfall accumulations of 1 to 3
inches are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-201915-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
207 PM EST Thu Jan 19 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jan 19, 4:11 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
411 PM EST Thu Jan 19 2023

OHZ006-017-018-027-192200-
Seneca OH-Wyandot OH-Wood OH-Hancock OH-
411 PM EST Thu Jan 19 2023

...Strong thunderstorms will impact portions of western Seneca,
northern Wyandot, southeastern Wood and Hancock Counties through 500
PM EST...

At 411 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Rawson to near Bluffton to Alger. Movement
was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Findlay, Fostoria, Bluffton, North Baltimore, McComb, Forest,
Arlington, Sycamore, Arcadia, Rawson, Vanlue, Van Buren, New Riegel,
Carey, Bradner, Wayne, Bloomdale, Risingsun, Mount Blanchard and
Jerry City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EST for
northwestern Ohio.

&&

LAT...LON 4104 8388 4138 8345 4132 8341 4126 8342
      4125 8337 4113 8330 4097 8314 4080 8350
      4082 8351 4082 8385 4093 8388
TIME...MOT...LOC 2111Z 232DEG 32KT 4098 8387 4086 8382 4070 8385

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Iverson

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 3:41 AM ESTSmall Craft AdvisoryCLE42 hr
Jan 19, 4:11 PM ESTSpecial Weather StatementCLEHancock49 min
Jan 19, 4:29 PM ESTSevere Thunderstorm WarningCLEHancock, Seneca, Wood31 min
Jan 19, 5:05 PM ESTSpecial Weather StatementCLECrawford, Knox, Marion, Morrow, Richland, Seneca and 1 more40 min
Jan 19, 5:08 PM ESTSpecial Weather StatementCLEWood37 min
Jan 19, 5:26 PM ESTSevere Thunderstorm WarningCLEErie, Huron, Sandusky, Seneca49 min
Jan 19, 5:33 PM ESTSpecial Weather StatementCLEAshland, Erie, Holmes, Huron, Knox, Lorain and 2 more42 min
Jan 19, 5:35 PM ESTSpecial Marine WarningCLE85 min
Jan 19, 5:47 PM ESTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina, Richland, Wayne28 min
Jan 19, 6:05 PM ESTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Erie, Lorain, Medina, Summit and 1 more55 min
Jan 19, 6:30 PM ESTSpecial Weather StatementCLEHolmes, Medina, Portage, Stark, Summit, Wayne45 min
Jan 19, 6:40 PM ESTSpecial Marine WarningCLE95 min
Jan 19, 6:58 PM ESTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.